# SDR 9516039752

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FORWARD RIGHT EMERGENCY EXIT DOOR PAN AT THE UPPER EDGE.  REPAIRED PAN (P/N 5913195-1), PER EA 99-103287.
